# SDR DHLA2009770AT508

- Difficulty date: December 19, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 67,264 hours, 39,529 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CARGO CABIN FRAME WITH DENT AT BS 580 BETWEEN S-16R AND S-17R.  REPAIRED FUSELAGE FRAME SECTION BS 580 BTWN S-16R AND S-17R IAW B727 SRM 51-40-3 FIG 1.
